# SDR DALA1024431503

- Difficulty date: September 21, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N153DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24985
- Aircraft time: 84,053 hours, 17,234 cycles
- Engine: Ge CF680C2B4
- Engine time: 29,740 hours, 7,087 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CLOSEOUT ANGLE CRACKED WHILE CONDUCTING INSP IAW 1T204.  CONDUCTED HFEC INSP OF BOLT HOLES IAW EA 01-074944-12ADME04.  NO FURTHER DAMAGE NOTED.  REPLACED  CLOSEOUT ANGLE IAW DWG 311T2150.
